# SDR SWAA2022051294957

- Difficulty date: April 16, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY EXIT SIGN ASSY AT FWD GALLEY AREA 2022-204637 / [01] REPLACED LAVATORY A EMERGENCY EXIT SIGN ASSY AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801;[02] CORRECTED STEP 1: REPLACED LAVATORY A EMERGENCY EXIT SIGN ASSY AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801 AND TEST IS OK.
